# SDR IPXA2019112099174

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 27,172 hours, 18,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#10 SLAT HAS AREA ON THE T/E WEDGE INDICATING DISBOND; MARKED IN RED.REPAIRED 3 EA DISBOND ON THE UPR SURFACE OF THE T/E WEDGE IAW B757 SRM 51-70-10-2R PER SRM 57-43-02-2R-1
